# SDR CA130116001

- Difficulty date: January 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 40,709 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Condition: Failed
- Location: Flap Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE APPROACH, FLAP FAILED AT 30 DEGREES.  THE APPROACH WAS CONTINUED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TRAVELLED TO THE AIRCRAFT LOCATION AND FOUND THE 2 SKEW DETECTION UNIT, SDU, FAULT LIGHTS ILLUMINATED. THE SDU WAS RESET, A BITE TEST AND AN OPS TEST COMPLETED.  SEVERAL SUCCESSFUL FLAP CYCLES WERE CONDUCTED AND THE ACFT WAS RELEASED FOR SERVICE.  FLAP ACTUATORS WERE ALSO INSPECTED AND FOUND SERVICEABLE.  ACCORDING WITH IPC 27-51-15-01-005.
